zbMATH — the first resource for mathematics

Equivariant Kazhdan-Lusztig polynomials of \(q\)-niform matroids. (English) Zbl 1417.05024
Summary: We study \(q\)-analogues of uniform matroids, which we call \(q\)-niform matroids. While uniform matroids admit actions of symmetric groups, \(q\)-niform matroids admit actions of finite general linear groups. We show that the equivariant Kazhdan-Lusztig polynomial of a \(q\)-niform matroid is the unipotent \(q\)-analogue of the equivariant Kazhdan-Lusztig polynomial of the corresponding uniform matroid, thus providing evidence for the positivity conjecture for equivariant Kazhdan-Lusztig polynomials.

05B35 Combinatorial aspects of matroids and geometric lattices
05C31 Graph polynomials
52B40 Matroids in convex geometry (realizations in the context of convex polytopes, convexity in combinatorial structures, etc.)
20C33 Representations of finite groups of Lie type
Full Text: DOI arXiv
[1] Andrews, Scott, The unipotent modules of \(\textup{GL}_n(\mathbb{F}_q)\) via tableaux, J. Algebraic Combin., 47, 1, 1-15, (2018) · Zbl 1392.05111
[2] Benson, Clark T.; Curtis, Charles W., On the degrees and rationality of certain characters of finite Chevalley groups, Trans. Amer. Math. Soc., 165, 251-273, (1972) · Zbl 0246.20008
[3] Church, Thomas; Ellenberg, Jordan S.; Farb, Benson, FI-modules and stability for representations of symmetric groups, Duke Math. J., 164, 9, 1833-1910, (2015) · Zbl 1339.55004
[4] Curtis, Charles W., Reduction theorems for characters of finite groups of Lie type, J. Math. Soc. Japan, 27, 4, 666-688, (1975) · Zbl 0382.20007
[5] Dipper, Richard; James, Gordon, On Specht modules for general linear groups, J. Algebra, 275, 1, 106-142, (2004) · Zbl 1071.20041
[6] Dudas, Olivier, Local Representation Theory and Simple Groups, 29, Lectures on modular Deligne-Lusztig theory, 107-177, (2018), European Mathematical Society
[7] Elias, Ben; Proudfoot, Nicholas; Wakefield, Max, The Kazhdan-Lusztig polynomial of a matroid, Adv. Math., 299, 36-70, (2016) · Zbl 1341.05250
[8] Gan, Wee Liang; Watterlond, John, A representation stability theorem for VI-modules, Algebr. Represent. Theory, 21, 1, 47-60, (2018) · Zbl 06839337
[9] Gao, Alice L. L.; Lu, Linyuan; Xie, Matthew H. Y.; Yang, Arthur L. B.; Zhang, Philip B., The Kazhdan-Lusztig polynomials of uniform matroids
[10] Gedeon, Katie; Proudfoot, Nicholas; Young, Benjamin, The equivariant Kazhdan-Lusztig polynomial of a matroid, J. Combin. Theory Ser. A, 150, 267-294, (2017) · Zbl 1362.05131
[11] Gedeon, Katie R., Kazhdan-Lusztig polynomials of thagomizer matroids, Electron. J. Combin., 24, 3, 10 p. pp., (2017) · Zbl 1369.05029
[12] Hameister, Thomas; Rao, Sujit; Simpson, Connor, Chow rings of vector space matroids
[13] Howlett, Robert B.; Lehrer, Gustav I., Representations of generic algebras and finite groups of Lie type, Trans. Amer. Math. Soc., 280, 2, 753-779, (1983) · Zbl 0537.20018
[14] Karn, Trevor K.; Wakefield, Max D., Stirling numbers in braid matroid Kazhdan-Lusztig polynomials · Zbl 1402.05031
[15] Lu, Linyuan; Xie, Matthew H. Y.; Yang, Arthur L. B., Kazhdan-Lusztig polynomials of fan matroids, wheel matroids and whirl matroids
[16] Lusztig, George, Coxeter orbits and eigenspaces of Frobenius, Invent. Math., 38, 2, 101-159, (1976) · Zbl 0366.20031
[17] Orlik, Peter; Solomon, Louis, Combinatorics and topology of complements of hyperplanes, Invent. Math., 56, 2, 167-189, (1980) · Zbl 0432.14016
[18] Proudfoot, Nicholas; Young, Ben, Configuration spaces, \(\rm FS^{op}\)-modules, and Kazhdan-Lusztig polynomials of braid matroids, New York J. Math., 23, 813-832, (2017) · Zbl 06747482
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.